# SDR 02FDEA00766

- Difficulty date: October 25, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 21,817 hours, 4,986 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Part number: WSP0668501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AFT TOILET MOUNTING ATTACHMENT CORRODED AT BS 421.  R&R SUPPORT PER SRM 51-33-01, VOL II.
